International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 299-304
Algorithmic aspects of bipartite graphs
1Department of Mathematics, Georgia State University, Atlanta 30303, GA, USA
2Department of Mathematics, Valparaiso University, Valparaiso 46383, Indiana, USA
Received 19 March 1993
Copyright © 1995 Mihály Bakonyi and Erik M. Varness. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We generalize previous work done by Donald J. Rose and Robert E. Tarjan ,
who developed efficient algorithms for use on directed graphs. This paper considers an edge
elimination process on bipartite graphs, presenting several theorems which lead to an algorithm
for computing the minimal fill-in of a given ordered graph.